# SDR UIEA2021092302083

- Difficulty date: October 2, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 118,800 hours, 19,896 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Channel
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

M/D STA 1080 TENSION TIE L/H AFT CHANNEL FOUND CRACKED( M/D STA 1080 TENSION TIE L/H AFT CHANNEL CRACK AREA REPAIRED IAW CS DOC NO: CS 27062-014 AND RI-53-40-14956 REV A )
